Multaq And Women's Hormones

2 Replies Updated



Conversation Starter

Sweet Heart Says:


Long story.......Twenty five years ago I had my first atrial myxoma. It was removed and one wall of my heart was also removed and 'patched' At that time, I guess by what they knew then, I was cured. Fifteen years later I started having atrial flutter, broke through all meds including some not approved at the time......a year in and out of the hospital, stopping heart, starting heart trying to restore normal rhythm. This was caused by scar tissue. An ablation was needed, but in prepping for that, another myxoma was found. Surgery and myxoma/patch repeated. During surgery a maize was also cut to try and stop the flutter. Before I was out of the hospital the flutter returned. Two months later I had an ablation. Now a lot of scar tissue and concern for returned flutter etc. All's well until 8 years later. My heart rate slows to the 40's and I'm having a significant flutter. 2009 I had a pacemaker implant and two months later I started on Multaq. Do I feel better, I don't know. Before the pacemaker it was pretty bad, then after the surgery I felt like things were coming around. Since I started the Multaq, I can feel the flutter much more. But is that because my heart is beating a normal rate. My pacemaker is pacing 65% and higher. I am tired most of the time, have a hard time getting going. I plow through because I want to be active, but then I'm really tired. My doctor literally walks out of the room as I'm asking questions, not a big talker. When I asked about side effects he told me, constipation! So I 've done my own research, but I so wish there was a website that Doctors could address these questions. I am 59 and I want to be active. A concern right now, can't believe I'm asking this but....... Not long after I started taking the Multaq, I started some female spotting. I suspect that the Multaq is effecting my hormone levels. I am going to see my gynocologist, but she is going to have a knowledge of the drug. Got any ideas about where to get real answers on Multaq!?



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
daily Says:

there is a web site called just ask a doctor it's a wonderful web you may find your answer their. hope you feel better soon good luck

REPLYSHAREREPORT
Was this helpful?      0  
2
Verwon Says:

I was just checking this and the only reports about its use in females is warning that it can be harmful to the fetus, so a woman should not become pregnant, while using Multaq.

Medications can affect everyone in different ways and this site is not medical professionals to provide you with a definitive answer.

https:/­/­www.medschat.com/­wiki/­Multaq/­

What has your doctor said about this?

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

my hormones and testoral are good but cant erect
Can't erect although test prove have good hormones a testoral level good ## Hello, Reeka! Sorry about the problem th... 1 reply
Angeliq and hormones
I'm 53, post menopausal and my hormone levels were checked and all very, very low - I've been taking bio-identic... 2 replies
gabapentin and hormones
I am taking gabapentin 100mg at night for CRPS2. After two weeks I had awful side effects. So, I after discussing w my d... 2 replies
metformin 500mg tab her and hormones
I've been diabetic for years but here lately my hormones, hot flashes has been bad , I'm turning 52 now it seem ... 1 reply
HCQS tablet haing any hormones or not?and how its helps RA?
Some doctor told HCQS tablet is a particially hormone tablet. that means what types of hormone present in that tablet, a...
Multaq and Shortness of Breath
Has anyone else experienced notably increased shortness of breath attributed to Multaq? ## Multaq contains the active in... 10 replies
Multaq and eliquis and possible skin rash
I was put on multaq and eliquis in mid April 2017 after being diagnosed with AFib, AFib with flutter and SVT. My body ad... 4 replies
Multaq and weight gain
I've been on multaq for my afib diagnosis since April and have gained 12 lbs. in such a short time after just having... 2 replies
Multaq and gastroparisis
I have been on Multaq for 5 months. Besides the extreme hair loss, I was just diagnosed with gastroparisis. Since the st... 1 reply
Multaq: Good and Bad
Multaq works quite good for me as I actively walk, swim and cycle with little if any consequence. As for the bad I am qu... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 June 2010.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA